# SDR V0XD20170414021

- Difficulty date: April 7, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670225583
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT  SEAT TRACK CORRODED BETWEEN BS 581 AND 677.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-42-02, AND AMM 53-00-49.
